Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 43, Issue 2  


Local asymptotic efficiency of a sequential probability ratio testfor $d$-guarantee discriminationof composite hypotheses
I. N. Volodin, A. A. Novikov
209
Local sojourn time of diffusion and degenerating processeson a mobile surface
N. G. Dokuchaev
226
Weak compactness of random sums of independent random variables
V. M. Kruglov
248
Associated solutions of equations in differentialsin the direct product of algebras of generalized random processes
N. V. Lazakovich, S. P. Stashulenok, T. V. Stemkovskaya
272
On one generalization of Chernov's distance
N. P. Salikhov
294
On a generalization of the classical allocation problem
B. I. Selivanov
315
Strong Markov local Dirichlet processes and stochastic differential equations
H.-J. Engelbert, J. Wolf
331

Short Communications
On large deviations for stochastic differentialequations with a small diffusion and averaging
A. Yu. Veretennikov
349
Ruin probability of an insurancecompany in the case where intervals between paymentshave unequal exponential distributions
O. P. Vinogradov
352
On a stochastic renewal problem
B. S. Darhovsky
357
On the iterated logarithm law in a control problem
S. V. Nagaev, E. L. Presman
364
On a formulation of the multiple “disorder” problem
A. F. Nikolaev
370
On optimal multiple stopping of Markov sequences
M. L. Nikolaev
374
On the distribution of the supremumof a random walk when the characteristic equation has roots
M. S. Sgibnev
383
Asymptotic behavior of the extinction probabilitiesfor stopped branching processes
B. A. Sevast'yanov
390
A random variable uniformly distributed on a finite Abelian group as sum of independent summands
V. I. Sherstnev
397
Metric multivariate Poisson approximation of the generalized multinomial distribution
B. Roos
404
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021